# SDR SWAA2023080474105

- Difficulty date: June 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS 663.75 AND; RBL 6 AT CENTER SECTION LOWER FUSELAGE 2023-422258<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24.;[02] REPLACED ANGLE LOC. BS 663.75 AND; RBL 6 AT CENTER SECTION LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG: 111A1000 SHEET 180 REV. B; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] REPLACED ANGLE LOC. BS 663.75 AND; RBL 6 AT CENTER SECTION LOWER FUSELAGE IAW B737-700 SRM 51-40-02-0G-0 AND DWG: 111A1000 SHEET 180 REV. B; RII SEE INDIVIDUAL SIGN-OFF BELOW.
